# SDR DHLA20090049

- Difficulty date: September 10, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,279 hours, 29,016 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NUMBER 3 AND 4 ENG SLOW TO SPOOL UPON A ROLLING T/O.  REJECTED T/O DUE TO DIRECTIONAL CONTROL.  PERF ENG NR 3 AND 4 T/S IAW MM 71-00-00 ALL ENG INSPECTIONS AND PARAMETERS NORMAL.  OK FOR SERVICE. ACFT GROUNDED.   AT POWER UP AIRCRAFT  PULLED OFF THE RUNWAY,  SECOND TAKE-OFF WAS UNEVENTFUL AND NORMAL.
